Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces

Constantin, Olivia (2007) Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces. Integral Equations and Operator Theory, 59 (4). pp. 523-554. ISSN 0378-620X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s00020-007-1536-7

Abstract

We prove a general atomic decomposition theorem for weighted vector-valued Bergman spaces, which applies to duality problems and to the study of compact Toeplitz type operators

Item Type: Article
Uncontrolled keywords: 32A36 47B35 47B38 Atomic decomposition vector-valued weighted Bergman spaces Toeplitz operators
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 14:42
Last Modified: 12 Feb 2013 16:28
Resource URI: http://kar.kent.ac.uk/id/eprint/31544 (The current URI for this page, for reference purposes)
  • Depositors only (login required):